RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 369–376 (Mi mz6691)  

This article is cited in 3 scientific papers (total in 3 papers)

On representation of numbers by binary forms

A. I. Vinogradova, V. G. Sprindzhukb

a Leningrad Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b Institute of Mathematics, Academy of Sciences Byelorussian SSR

Abstract: An effective method is given for finding all rational points, the denominators of which are formed from a finite number of fixed primes, on the curve $f(x,y)=A$, where $f(x,y)$ is a binary form of degree three at least, irreducible over the field of rational numbers, and $A$ is a rational number.

Full text: PDF file (519 kB)

English version:
Mathematical Notes, 1968, 3:4, 235–239

Bibliographic databases:

UDC: 511
Received: 27.12.1967

Citation: A. I. Vinogradov, V. G. Sprindzhuk, “On representation of numbers by binary forms”, Mat. Zametki, 3:4 (1968), 369–376; Math. Notes, 3:4 (1968), 235–239

Citation in format AMSBIB
\Bibitem{VinSpr68}
\by A.~I.~Vinogradov, V.~G.~Sprindzhuk
\paper On representation of numbers by binary forms
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 369--376
\mathnet{http://mi.mathnet.ru/mz6691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224552}
\zmath{https://zbmath.org/?q=an:0164.35303|0155.37602}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 235--239
\crossref{https://doi.org/10.1007/BF01159937}


Linking options:
  • http://mi.mathnet.ru/eng/mz6691
  • http://mi.mathnet.ru/eng/mz/v3/i4/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “On the representation of numbers by binary biquadratic forms”, Math. USSR-Sb., 9:3 (1969), 415–422  mathnet  crossref  mathscinet  zmath
    2. V. G. Sprindzhuk, “A new application of $p$-adic analysis to representation of numbers by binary forms”, Math. USSR-Izv., 4:5 (1970), 1043–1069  mathnet  crossref  mathscinet  zmath
    3. V. G. Sprindzhuk, “Achievements and problems in Diophantine approximation theory”, Russian Math. Surveys, 35:4 (1980), 1–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020